Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Equations for the Jacobian of a hyperelliptic curve
HTML articles powered by AMS MathViewer

by Paul van Wamelen PDF
Trans. Amer. Math. Soc. 350 (1998), 3083-3106 Request permission

Abstract:

We give an explicit embedding of the Jacobian of a hyperelliptic curve, $y^2 = f(x)$, into projective space such that the image is isomorphic to the Jacobian over the splitting field of $f$. The embedding is a modification of the usual embedding by theta functions with half integer characteristics.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14H40, 14H42
  • Retrieve articles in all journals with MSC (1991): 14H40, 14H42
Additional Information
  • Paul van Wamelen
  • Affiliation: Department of Mathematics, University of California, San Diego, San Diego, California 92093
  • Address at time of publication: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803-4918
  • Email: wamelen@math.lsu.edu
  • Received by editor(s): December 5, 1995
  • © Copyright 1998 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 350 (1998), 3083-3106
  • MSC (1991): Primary 14H40; Secondary 14H42
  • DOI: https://doi.org/10.1090/S0002-9947-98-02056-X
  • MathSciNet review: 1432144